# SDR GAIA04176OP

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 902F2425
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, LOST ALL (REMAINING, NR 2 AND NR 3) GENERATORS IN FLIGHT DURING APPROACH.  RESET NR 2 GEN.  NO VOLTAGE OR FREQS. ON NR 3, UNABLE TO RESET.  FAULT PANEL INDICATED NR 3 SYSTEM UNDER VOLTAGE.  LANDING WAS MADE WITHOUT INCIDENT.  SWAPPED NR 3 GCU AND APU GCU.  OPS CHECK OF BOTH SYSTEMS SATISFACTORY IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (NOTE: NR1 PREVIOUSLY DEFERRED).
